# SDR ASAA1158745

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 14,619 hours, 4,359 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Heater
- Part number: 3017891020
- Part serial: EM156491
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 14,621 hours, 4,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SERVO FUEL HEATER OIL OUT PORT IS GOUGED.  NR 2 ENGINE OIL SCAVENGE TUBE GOUGED AT  SERVO FUEL OIL PORT.  REMOVED NR 2 ENG SERVO FUEL HEATER PER AMM 73 11 07 000 801 F00 PG 1 5.  INSTALLED SERVICEABLE FUEL HEATER SERVO PER AMM 73 11 07 400 801 F00 E.(1) (2) (F) PG 2 5.  ACCOMPLISHED SERVO HEATER INSTALLATION PER 73 11 07 400 801 F00.  INSTALLED OIL HOSE TUBE PER 72 00 63 420 001 A.
